MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN

ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Catalog Number 06P08-50
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no further information provided by the customer for donors.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false repeat reactive alinity s chagas results on multiple donor specimens which confirmed negative by esa confirmatory testing.The results provided were: jan2021 repeat reactive=4 / esa confirmatory testing negative=1.Mar2021 repeat reactive=2 /esa confirmatory testing negative =1.May2021 repeat reactive=3 / esa confirmatory testing negative=3.Jun2021 repeat reactive=3/ esa confirmatory testing negative=1.The alinity s processing module not in test of record before jan2021.Those data provided jul2020 through dec2020 for validation on alinity s processing module.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
This submission being send for additional information provided on 25aug2021; section d10: new concomitant product: was updated to include alnty s processing modu, 06p16-01 as1248 and as1249.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data history of alinity s chagas reagent, lot number 16211be00.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.The customer data review for alinity s chagas reagent, lot number 16211be00 was performed.The analysis included initial reactive rates (irr), repeat reactive rates (rrr) and specificity (assuming zero prevalence) at innovative blood resources (ibr), us whole blood (wb) peer sites and across all us customer sites.The specificity and reactive rate performance of lot 16211be00 at ibr is comparable to the performance at peer sites and within product requirements.Further, the overall irr, rrr and specificity of lots 16211be00 across all us customer sites are within product requirements and accordant to the performance of all lots of the same assay evaluated in the comparison (irr: 0.000 to 0.112%; rrr: 0.000 to 0.110%; specificity: 99.890 to 100.000%).All data review indicating that the reagent performing as expected.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity s chagas reagent, lot number 16211be00.

Brand Name
ALINITY S CHAGAS
Common Device Name
TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12353483
Report Number3002809144-2021-00502
Device Sequence Number6014438
Product Code QHM
UDI-Device Identifier00380740117221
UDI-Public00380740117221
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2021
Device Catalogue Number06P08-50
Device Lot Number16211BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/25/2021
11/02/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/20/2021
11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6); AS1248, AS1249; ALNTY S SYSTEM, (B)(4)